# SDR AALA202204210099

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737
- Aircraft serial: 30085
- Aircraft time: 61,088 hours, 25,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ABC EMERGENCY LIGHT LENS LOOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
